Opuscula Mathematica
Opuscula Math. 32, no. 2 (), 377-394
http://dx.doi.org/10.7494/OpMath.2012.32.2.377
Opuscula Mathematica

On a nonlinear integrodifferential evolution inclusion with nonlocal initial conditions in Banach spaces


Abstract. In this paper, we discuss the existence results for a class of nnlinear integrodifferential evolution inclusions with nonlocal initial conditions in Banach spaces. Our results are based on a fixed point theorem for condensing maps due to Martelli and the resolvent operators combined with approximation techniques.
Keywords: nonlinear integrodifferential evolution inclusions, fixed point, resolvent operator, nonlocal initial condition.
Mathematics Subject Classification: 34A60, 34G20, 34G25.
Cite this article as:
Zuomao Yan, On a nonlinear integrodifferential evolution inclusion with nonlocal initial conditions in Banach spaces, Opuscula Math. 32, no. 2 (2012), 377-394, http://dx.doi.org/10.7494/OpMath.2012.32.2.377
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.